# SDR USAA061273

- Difficulty date: October 27, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 500 PLUS 6 CORROSION.  REPLACED WITH IDENTICAL PART, FABRICATED NEW PART IAW BOEING DWG 69-41210 LEVEL 1, DEFECT SIZE: 1 X 1 INCH.
